# SDR ASAA2023021241893

- Difficulty date: February 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 28,317 hours, 8,880 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 20129
- Condition: Overheated
- Location: Left Ecs Bay
- Part time: 33,750 hours, 10,542 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER ENGINE START AND WOULD NOT RESET. GROUNDED - YES. CONFIRMED FAULT, FOUND TCV-1 (V139) OVERHEATED. REMOVED & REPLACED TCV1 REF B737-900 AMM 21-51-10. PULLED & RESET 1 TOTAL C/B. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-00-700-806-002, OPS CK NORMAL.
